The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  1. R.F. Bass and M. Kassmann. Harnack inequalities for non-local operators of variable order. Trans. Amer. Math. Soc. 357 (2005) 837-850. Math. Review 2005i:60104
  2. R.F. Bass and D. Khoshnevisan. Local times on curves and uniform invariance principles. Probab. Th. rel. Fields 92 (1992) 465-492. Math. Review 93e:60161
  3. G. Bennett. Probability inequalities for the sums of independent random variables. J. Amer. Stat. Soc. 57 (1962) 33-45.
  4. A. Dembo, Y. Peres, J. Rosen and O. Zeitouni. Thick points for planar Brownian motion and the Erdös-Taylor conjecture on random walk. Acta Math.\ 186 (2001) 239-270. Math. Review 2002k:60106
  5. A. Dembo, Y. Peres, J. Rosen and O. Zeitouni. Cover time for Brownian motion and random walks in two dimensions. Ann. Math. 160 (2004), 433-467. Math. Review 2005k:60261
  6. A. Dembo, Y. Peres, J. Rosen and O. Zeitouni. Late points for random walks in two dimensions. Ann. Probab. 34 (2006) 219-263. Math. Review MR2206347
  7. J.-P. Kahane. Some random series of functions: Second Edition. Cambridge University Press, (1985). Math. Review 87m:60119
  8. G. Lawler. Intersections of random walks. Birkhäuser, Boston (1991). Math. Review 92f:60122
  9. G. Lawler. On the covering time of a disc by a random walk in two dimensions. Seminar in Stochastic Processes 1992, 189-208. Birkhäuser, (1993). Math. Review 95c:60064
  10. G. Lawler and T. Polaski. Harnack inequalities and differences for random walks with infinite range. J. Theor. Probab. 6 (1993), 781-802. Math. Review 94i:60079
  11. J. Rosen. A random walk proof of the Erdös-Taylor conjecture. Periodica Mathematica Hungarica 50 (2005), 223-245. Math. Review 2006e:60063
  12. P. Révész. Random Walk in Random and Non-Random Environments.} World Scientific, Singapore (1990). Math. Review 92c:60096
  13. F. Spitzer. Principles of Random Walk , Van Nostrand, Princeton, New Jersey (1964). Math. Review 30 #1521

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.